# SDR 2002FA0001130

- Difficulty date: September 9, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N43473
- Make and model: Piper PA-28-151
- Aircraft serial: 287415504
- Engine: Lyc O320E3D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Part serial: BL2011799
- Condition: Inoperative
- Location: Engine
- Part time: 4,000 hours
- Component part number: 2271929
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CARBURETOR) AN ALUMINUM SLIVER, .188 LONG, .018 THICK, .023 WIDE WAS FOUND BETWEEN THE NEEDLE VALVE AND SEAT.  PREVENTING OPERATION OF NEEDLE VALVE.  THE SLIVER APPEARS OF THE THROTTLE BODY ASSEMBLY,  WHERE THE FUEL INLET AND STRAINER ASSEMBLY IS INSTALLED.
